# SDR 0202546743

- Difficulty date: July 23, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 70,094 hours, 17,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M" Check found crack in frame at BS 460 between stringers 11R and 12R. Repaired per EA 67-191812.
